Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 12, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 14, 2015, 12:10 PM EDT for Allen County, Van Wert County, Ohio. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 12:10 PM EDT (16:10 UTC)
- Expired
- Jul 14, 2015, 1:45 PM EDT
- In force
- 95 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 141 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 444 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
201
WGUS53 KIWX 141610
FFWIWX
OHC003-161-141745-
/O.NEW.KIWX.FF.W.0012.150714T1610Z-150714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
ALLEN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 145 PM EDT
* AT 1207 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM BEAVERDAM TO NEAR OHIO CITY... MOVING SOUTHEAST AT
25 MPH. RAINFALL AMOUNTS OF 1 TO 2 INCHES IN AN HOUR ARE EXPECTED
WITH THIS LINE OF STORMS WHICH WILL CAUSE FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LIMA...DELPHOS...BLUFFTON...FORT SHAWNEE...FORT SHAWNEE...
SPENCERVILLE...ELIDA...OHIO CITY...CAIRO...LAFAYETTE...HARROD...
BEAVERDAM...VENEDOCIA...ELGIN...MONTICELLO...ROUSCULP...CONANT...
DULL...HUME AND GOMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4064 8388 4064 8411 4066 8411 4066 8422
4069 8422 4068 8446 4073 8446 4073 8473
4076 8479 4085 8434 4088 8388
$$
NWS2 follow-up statements
889
WGUS73 KIWX 141707
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
107 PM EDT TUE JUL 14 2015
OHC003-161-141745-
/O.CON.KIWX.FF.W.0012.000000T0000Z-150714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN WERT OH-ALLEN OH-
107 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR
SOUTHERN VAN WERT AND ALLEN COUNTIES...
AT 101 PM EDT...HEAVY RAIN HAD MOVED OUT OF THE AREA... HOWEVER
DOPPLER RADAR ESTIMATES ONE TO TWO INCHES OF RAIN FELL IN AROUND AN
HOUR OVER MUCH OF THE WARNED AREA. HEAVIEST RAINFALL WAS OVER 2
INCHES IN NORTHEAST ALLEN COUNTY OHIO. SOME STREAMS THAT ARE BEING
IMPACTED IN THIS AREA ARE PIKE RUN... LITTLE CRANBERRY CREEK... AND
SUGAR CREEK. RUN-OFF OF THE VERY HEAVY RAIN WILL CONTINUE TO CAUSE
SOME FLOODING IN THE AREA EARLY THIS AFTERNOON BEFORE FLOOD WATERS
RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4064 8388 4064 8411 4066 8411 4066 8422
4069 8422 4068 8446 4073 8446 4073 8473
4076 8479 4085 8434 4088 8388
$$
NWS330
WGUS73 KIWX 141741
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
141 PM EDT TUE JUL 14 2015
OHC003-161-141748-
/O.EXP.KIWX.FF.W.0012.000000T0000Z-150714T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN WERT OH-ALLEN OH-
141 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN VAN WERT AND ALLEN COUNTIES
WILL EXPIRE AT 145 PM EDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4064 8388 4064 8411 4066 8411 4066 8422
4069 8422 4068 8446 4073 8446 4073 8473
4076 8479 4085 8434 4088 8388
$$
NWSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:07 AM EDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jul 14, 7:07 AM EDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
707 AM EDT TUE JUL 14 2015
.SYNOPSIS...
ISSUED AT 442 AM EDT TUE JUL 14 2015
THERE IS A CHANCE THAT SHOWERS AND THUNDERSTORMS WILL REDEVELOP
TODAY WITH HIGHEST CHANCES SOUTH OF ROUTE 24. COVERAGE AND
RAINFALL RATES WILL BE LOWER THAN SEEN MONDAY. HIGHS WILL REACH
INTO THE UPPER 70S TO LOWER 80S...THOUGH MUCH COOLER NEAR LAKE
MICHIGAN WITH LOWER 70S. DRIER AIR WILL INFILTRATE THE REGION
OVERNIGHT WITH LOWS DIPPING INTO THE LOWER 60S.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 439 AM EDT TUE JUL 14 2015
SUBSTANTIALLY MORE STABLE AIRMASS IN WAKE OF SEVERE/HEAVY
RAINFALL CONVECTIVE SYSTEM MON EVE. STILL AT LEAST SMALL CHC POPS
FOR TSRA REMAIN THROUGH THE DAY AS MID LEVEL CYCLONE...CURRENTLY
OVR NRN LWR MI WITH TRAILING SHORTWAVE EXTENSION INTO CNTL
WI...PRESSES SEWD INTO ERN/CNTL LAKE ERIE BY THIS EVENING.
ATTENDANT SFC TROF TO SWEEP SWD THROUGH CWA BY 21 UTC...BRING
RAPID CESSATION OF ANY CONVECTIVE ACTIVITY. RELATIVE LOW DEGREE OF
INSTABILITY AND DWINDLING DEEP LAYER SHEAR SHOULD PRECLUDE CWA OF
STRONG/SEVERE TSRA WITH BETTER INGREDIENTS RELEGATED WELL S INTO
OH RVR VALLEY. HIEST CHC POPS ACRS FAR SRN CWA WHERE COLOCATION OF
MIDDAY SBCAPE TO 2500 J/KG AND 30-40M/12 HR HEIGHT ADJUSTMENTS
PRESENT. FARTHER NWD TREND TO EARLIER PEAK AND DWINDLING
INSTABILITY WITH TIME /1000-1500 J/KG SBCAPE WITH POPS TRAILING TO
SLIGHT CHCS. LARGE/INLAND SURGING LAKE STABILITY SHADOW ALSO
SERVES TO MITIGATE CHCS NWRN CWA TODAY AS WELL. DRY AIR ADVECTION
THROUGH TONIGHT WILL BRING SFC DPS WELL LOWR /55 TO 60 RANGE/ BY
DAYBREAK. LITTLE ADJUSTMENT TO MAX/MIN TEMPS WITH ONLY SLIGHTLY
COOLER NRN CWA IN WAKE OF EARLIER SECONDARY FNT/TROF PASSAGE AND
LAKE ENVIRONMENTS INLAND PUSH LENDING A SWD SHUNT OF TIGHTER
THERMAL GRADIENT.
&&
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 439 AM EDT TUE JUL 14 2015
BRIEF STRETCH OF QUIET WEATHER TO START THE LONG TERM PERIOD WITH
AVA ON UPSTREAM SIDE OF SLOWLY DEPARTING LONGWAVE TROUGH
SUPPORTING SUBSIDENCE/HIGH PRESSURE OVER THE GREAT LAKES. DRY N/NE
LOW LEVEL FLOW ON WEDNESDAY WILL LEAD TO A VERY PLEASANT DAY WITH
HIGHS IN THE MID TO UPPER 70S...LOWER SURFACE DEWPOINTS...AND
MOSTLY SUNNY SKIES. PRIME RADIATIONAL COOLING CONDITIONS EXPECTED
WEDNESDAY NIGHT... ESPECIALLY IN OUR NORTHEAST...WHERE CLEAR SKIES
AND VERY LIGHT NE WINDS WILL ALLOW TEMPS TO MAKE A RUN AT THE
LOWER 50S. SLIGHT WARMUP EXPECTED ON THURSDAY AS LOW LEVEL FLOW
BEGINS TO VEER MORE SOUTHWESTERLY. WAA DOESN'T REALLY CRANK UP
UNTIL THURSDAY NIGHT THOUGH AND SUSPECT HIGHS ON THURSDAY WILL
STRUGGLE TO REACH THE LOWER 80S. INCREASING WAA/ISENTROPIC ASCENT
COULD SUPPORT A FEW SHOWERS IN OUR NORTHWEST ZONES ON THURSDAY PER
LATEST GFS BUT PREFER TO HOLD WITH DRY FORECAST FOR NOW GIVEN
SUBSTANTIAL THETA-E TROUGH AND WESTWARD DISPLACEMENT OF BETTER SW
FLOW/MOISTURE ADVECTION.
RETURN TO MORE ACTIVE PATTERN FOR THE END OF THE WEEK AND WEEKEND AS
THETA-E PLUME FOLDS BACK INTO OUR REGION COURTESY SOUTHERN PLAINS
RIDGE. SEVERAL LOW AMPLITUDE WAVES WILL ALSO PASS THROUGH THE GREAT
LAKES IN WESTERLY MID/UPPER LEVEL FLOW. EXACT TIMING/PLACEMENT OF
THESE WAVES AND ASSOCIATED LOW LEVEL FRONTAL FEATURES STILL VERY
MUCH IN QUESTION AND PRECLUDES A MORE PRECISE EXTENDED FORECAST. DID
HOWEVER CONTINUE TO FOCUS SLIGHTLY HIGHER POPS IN OUR NORTHERN
COUNTIES...CLOSER TO THE MAIN STORM TRACK. OTHER MAIN STORY FOR THIS
WEEKEND WILL BE VERY HOT AND HUMID CONDITIONS AS THERMAL RIDGE IS
PUSHED NORTHWARD IN CLASSIC SUMMER PATTERN. HIGHS NEAR 90F AND
DEWPOINTS IN THE MID 70S COULD GENERATE HEAT INDICES IN THE MID TO
UPPER 90S SATURDAY AND SUNDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 704 AM EDT TUE JUL 14 2015
VFR MET CONDS THROUGH THE FORECAST PD PRIMARILY. SOME CONCERN FOR
BRIEF PD OF MVFR STRATOCU INVOF KSBN PER LAKE ENVIRONMENT
ADDITION TO MOISTURE AS SEEN WITH LWR CIGS ACRS WNCTL LWR MI.
ADDED VCSH AT KFWA MIDDAY ASSOCD WITH MARGINAL INSTABILITY AND SFC
TROF FEATUER ROTATING THROUGH NRN IN. GREATER STABILITY AT KSBN
PRECLUDES MENTION THERE.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 3 PM CDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 4 PM EDT THIS AFTERNOON THROUGH
WEDNESDAY MORNING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 11 AM EDT
WEDNESDAY FOR LMZ043-046.
&&
SYNOPSIS...MURPHY
SHORT TERM...MURPHY
LONG TERM...AGD
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 14, 6:38 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 638 AM EDT TUE JUL 14 2015 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-151130- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 638 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND RAINFALL TOTALS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-MIZ077-151130- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 638 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG CURRENTS ARE EXPECTED ON LAKE MICHIGAN BEACHES THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG CURRENTS WILL PERSIST ON LAKE MICHIGAN BEACHES THROUGH WEDNESDAY MORNING. PERIODIC THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING AND RAINFALL TOTALS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 638 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST THROUGH WEDNESDAY MORNING. PERIODIC THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH MONDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jul 14, 6:43 AM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
643 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 ENE LEESBURG 41.34N 85.78W
07/14/2015 M2.75 INCH KOSCIUSKO IN NWS EMPLOYEE
24 HOUR TOTAL.
&&
FISHERLocal storm report, Jul 14, 7:06 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN 3 SW CROMWELL 41.38N 85.65W
07/14/2015 M2.94 INCH NOBLE IN NWS EMPLOYEE
24 HOUR TOTAL. 2.01 INCHES FELL IN THE PAST 12 HOURS.
&&
FISHERLocal storm report, Jul 14, 7:54 AM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG 1 NW ROLLING HILLS 41.04N 85.29W
07/13/2015 ALLEN IN BROADCAST MEDIA
LARGE TREE BRANCHES DOWN AND 1 TREE IN THE
ABOITE AREA, NEAR HOMESTEAD HIGH SCHOOL
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Jul 14, 9:27 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 AM EDT TUE JUL 14 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 2 ESE LIBER 40.40N 84.93W
07/13/2015 JAY IN EMERGENCY MNGR
NUMEROUS TREES DOWN SOUTHEAST OF PORTLAND TO
THE COUNTY LINE. SEVERAL BLOCKING ROADS.
TIME ESTIMATED FROM RADAR.
&&
FISHERSpecial weather statement, Jul 14, 11:40 AM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1140 AM EDT TUE JUL 14 2015
INZ027-OHZ016-024-025-141645-
ADAMS-PUTNAM-VAN WERT-ALLEN-
1140 AM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...VAN
WERT...SOUTHERN PUTNAM AND ALLEN COUNTIES...
AT 1139 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COLUMBUS GROVE TO NEAR DECATUR...AND MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LIMA...VAN WERT...DECATUR...DELPHOS...BLUFFTON...FORT SHAWNEE...FORT
SHAWNEE...SPENCERVILLE...COLUMBUS GROVE...ELIDA...CONVOY...
OTTOVILLE...MONROE...OHIO CITY...SALEM...MIDDLEBURY...MIDDLE POINT...
CAIRO...FORT JENNINGS AND LAFAYETTE.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8446 4073 8446 4073 8480 4057 8480
4057 8487 4088 8501 4098 8407 4088 8388
4065 8388
TIME...MOT...LOC 1539Z 322DEG 21KT 4094 8410 4086 8487
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:01 AM EDT | Special Weather Statement | IWX | Allen, Van Wert | 29 min |
| Jul 14, 11:02 AM EDT | River Flood Warning | IWX | Paulding | 52 hr |
| Jul 14, 11:40 AM EDT | Special Weather Statement | IWX | Allen, Van Wert | 65 min |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.